T Nation

Returning to TRT Dosing After Blast/Side Effects

Ive been on trt for a year. Started gels and then went on sus. I self medicate currently as my endo played me around and apps were like 6 months longs. Gps had no clue. As you know…ill be honest…i got sucked into the world of AAS. But i only used test various doses. I used sust…then i noticed my e2 was going so high and felt depressed etc. So on advise of some people i went onto test e. I was running test e at 500mg for over 5 weeks till once again i started feeling crap…i popped ugl proviron for three days and noticed i became even more anxious depressed panicky and over all crap i had a feeling it could be aromasin or arimidex…i decided reduced my test dose back to trt…but these past few days or week ive felt mood swings…depressed…sadness…anxious…today iam a little bit good but gets weird at night.

Ive purchase bloods coming in post few days.

Could i be feeling weak and crap because my body has got used to be being so high and now ive reduced it has shocked my nervous system? Or could the proviron be something else my body is recovering from the crash…i did get strong morning wood today.

Thanks for reading.

It would help to tell us what your trt protocol is?!

140mg per week sustanon. Into two injections. I think ive got underdosed test e and im crashing…i used my old batch of test e on 2nd april and started a new ugl lab but i feel crashing…feeling ill weak…emotional…depression…body flushes…no confidence just sat in bed. Feel miserable…keep telling myself i am a failure

You’ve changing things up and now your body is forced to readapt because your levels are coming down to a normal level. If you only changed things days ago you likely feel these fluctuations for the next 6 weeks before your levels stabilize.

1 Like